I was so tired I was falling asleep while standing up..

United States
August 4, 2012 10:52pm CST
This morning my daughter called to take me to get my feet done. Not realizing I was still sleep when she called I got up and fumbled about the house. She had me meet her at the shopping area.I was walking so hard and about to fall. I could not even hold my head up. When I met my daughter,she said mommie why did you come outside like this. I could not keep my head up. she held me tight and walked me down to the nail shop. I laid back and closed my eyes.Once I was done getting my feet done the medication wore off. I was able walk to the fruit stand and back home with my daughter. The medication is deadly when not fully worn out of my system. I taled to my doctor about it. He does not want to change it.I have a severe case of bipolar disorder and this medication is really doing the job.
2 people like this
7 responses
@SomeCowgirl (32273)
• United States
5 Aug 12
I have bipolar as well, as I've said on this site. I don't take medication for it though. It's been years since I've even gone to the doctor for it. I don't like the way I've seen and heard about the interactions of medicine for it. They NEED to change it as it seems as if it's having a very adverse reaction to you and that's not good.
2 people like this
@ajithlal (14564)
• India
5 Aug 12
I think most probably you need to take medications and try to take medication that does not have any side effects. I think most probably it is good to go to doctor once in a while and take the medication.
1 person likes this
• United States
5 Aug 12
I can't go without medication at all. I would be in jail for a long time. Ihave had many chances to go when I was unmedicated.I will not play with that ever.
1 person likes this
@ajithlal (14564)
• India
5 Aug 12
I think you should try to take your medication if that is the case. I think you should try to take the right medications at the right time.
1 person likes this
@ajithlal (14564)
• India
5 Aug 12
I think most probably you should try to get sleep and sleep well and most probably try to sleep in the morning or afternoon if you are not getting enough sleep at night. I hope most probably you have have been walking so hard and must be busy and that is the reason you must be feeling tired and is falling asleep. Have a good sleep and good relaxation.
• United States
5 Aug 12
I just need to stay in thebed till the medication wares off. I will be fine after this.
• United States
5 Aug 12
If this medication handles your bipolar disorder the best, then it does not sound as though there really is an option right now other than to keep taking it and just make sure that it is out of your system before you head out. I saw "right now," because a new medication that works well for you without such side effects could become available within another year or two. Things do change in terms of what is available--sometimes drastically within a fairly short time period.
• United States
5 Aug 12
"Say," not "saw."
@dorannmwin (36696)
• United States
8 Aug 12
Now I don't have bipolar disorder, but I have had to take medications that will make you sleep several times in my life. If there is one thing that I have learned from taking those medications is that when you take them, you always need to make sure that you are going to be able to get the proper amount of sleep before you try to get out of bed. This might mean that you will need to start taking the medication a little bit earlier in the evening so you don't have this kind of issue again in the future.
5 Aug 12
Once i didnt sleep for 4 days and nights straight!!!It happened after i had got into real troubles with my secod hisband;s family in USA and had to leave urgently.I was deeply stressed and i knew i would loose my Green card,maybe forever,and worried about my husband,cause his brother,cop,sent him to jail for marrying foriegn girl(me).So,after NOT sleeping for 4 nights i fell asleep standing in the middle of the bus,and some people helped me sit down,otherwise i would definitely fall down when bus moves
@lynboobsy11 (11347)
• Philippines
5 Aug 12
I know that it's fun to be with your daughter in that time, but maybe next time try to sleep first and let the medicine get worn in you while in your sleep. It's dangerous to you to go out in that situation, like what you always does when eating int he middle of the night as Adrian said. Please be careful next time.
@sedel1027 (17868)
• United States
5 Aug 12
Maybe you need to start taking it earlier in the evening, possibly when you eat dinner. I have had friends on ambien and if they didn't take it at dinner time (6-7pm) they couldn't get up before 9am the next day.